Representational indices of derivations of C*-algebras and representations of *-algebras on Krein spaces.
Journal für die reine und angewandte Mathematik, Tome 439 (1993), pp. 71-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
addition formula, representational indices of derivations, deficiency space, Krein space, -symmetric representation, maximal symmetric implementation, representational index, structure of the deficiency indices
@article{JRAM_1993__439_153524,
author = {Edward Kissin},
title = {Representational indices of derivations of {C*-algebras} and representations of *-algebras on {Krein} spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {71--92},
year = {1993},
volume = {439},
zbl = {0765.46057},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__439_153524/}
}
TY - JOUR AU - Edward Kissin TI - Representational indices of derivations of C*-algebras and representations of *-algebras on Krein spaces. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 71 EP - 92 VL - 439 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__439_153524/ ID - JRAM_1993__439_153524 ER -
%0 Journal Article %A Edward Kissin %T Representational indices of derivations of C*-algebras and representations of *-algebras on Krein spaces. %J Journal für die reine und angewandte Mathematik %D 1993 %P 71-92 %V 439 %U http://geodesic.mathdoc.fr/item/JRAM_1993__439_153524/ %F JRAM_1993__439_153524
Edward Kissin. Representational indices of derivations of C*-algebras and representations of *-algebras on Krein spaces.. Journal für die reine und angewandte Mathematik, Tome 439 (1993), pp. 71-92. http://geodesic.mathdoc.fr/item/JRAM_1993__439_153524/